# SDR ASAA0480247

- Difficulty date: April 4, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK LBL 22 STATION 1168 TO 1220 HAS NUMEROUS GOUGES.  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPLACEMENT SECTION AND SPLICE IAW MD80 SRM 51-10-4.  (M)
